The total irregularity of a graph

Abstract : In this note a new measure of irregularity of a graph G is introduced. It is named the total irregularity of a graph and is defined as irr(t)(G) - 1/2 Sigma(u, v is an element of V(G)) vertical bar d(G)(u) - d(G)(v)vertical bar, where d(G)(u) denotes the degree of a vertex u is an element of V(G). All graphs with maximal total irregularity are determined. It is also shown that among all trees of the same order the star has the maximal total irregularity.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2014, Vol. 16 no. 1 (in progress) (1), pp.201--206
Liste complète des métadonnées

Littérature citée [20 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01179217
Contributeur : Hélène Lowinger <>
Soumis le : mercredi 22 juillet 2015 - 09:15:13
Dernière modification le : jeudi 7 septembre 2017 - 01:03:40
Document(s) archivé(s) le : vendredi 23 octobre 2015 - 10:24:44

Fichier

dmtcs-16-1-12.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

  • HAL Id : hal-01179217, version 1

Collections

Citation

Hosam Abdo, Stephan Brandt, D. Dimitrov. The total irregularity of a graph. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2014, Vol. 16 no. 1 (in progress) (1), pp.201--206. 〈hal-01179217〉

Partager

Métriques

Consultations de la notice

516

Téléchargements de fichiers

595